Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 610382, 12 pages
http://dx.doi.org/10.1155/2014/610382
Research Article

Cooperative and Competitive Dynamics Model for Information Propagation in Online Social Networks

1School of Economics and Management, Yanshan University, Qinhuangdao 066004, China
2Department of Computer Science, University of Brasilia, 70910-900 Brasilia, DF, Brazil

Received 1 May 2014; Revised 23 June 2014; Accepted 23 June 2014; Published 13 July 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Yaming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaming Zhang, Chaosheng Tang, and Li Weigang, “Cooperative and Competitive Dynamics Model for Information Propagation in Online Social Networks,” Journal of Applied Mathematics, vol. 2014, Article ID 610382, 12 pages, 2014. doi:10.1155/2014/610382